# SDR ASOA201101468

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 22,230 hours, 16,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Unsecure
- Location: Bs 565
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 3 BURNED OUT.  FOUND BATTERY PACK, 2 PANEL FS 565.00, LOOSE.  RESECURED IAW AMM 33-57-17.  OPS CHECK GOOD AT THIS TIME.  (CLOSED)
